# SDR CALA2012042000280

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 45,840 hours, 7,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 303 LBL 21 TO 55 FLOORBEAM CORRODED.  CABIN BS 303 LBL 6" TO LBL 64" FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR FIG 201 AND AFEC NIL CRACK FOUND ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 26 ACCOMPLISHED.
